# SDR 2008UALA05838

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,477 hours, 18,740 cycles
- Engine: Pwa PW2037
- System (JASC): 2731 · Elevator Tab Control System
- Part: Housing
- Condition: Cracked
- Location: Sam Module
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ELEV ASYM AND STAB TRIM EICAS MESSAGE ON LOWER EICAS ON TAKEOFF, REPEAT GRIPE.  FOUND L SAM MODULE BAD, FOUND HOUSING BODY CORRODED AND CRACKED 360 DEGREES AROUND.  REPLACED SAM MODULE, REPLACED ELEVATOR ASSYMETRY ACTUATOR, PERFORMED ELEVATOR ASYM TEST 85625 -GOOD STAB TRIM MODULE M524 OPS GOOD.
